# SDR K11A2011090772202

- Difficulty date: July 15, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N722CK
- Make and model: Boeing 727-2H3
- Aircraft serial: 20948
- Aircraft time: 57,152 hours, 36,663 cycles
- System (JASC): 5711 · Wing Spar
- Part: Stiffener
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING FRONT SPAR STIFFENER CORROSION, 1X4 INCHES AND .5X1 INCHES.
